On the energy efficiency of physical topology design for IP over WDM networks

Dong, X, El-Gorashi, TEH and Elmirghani, JMH (2012) On the energy efficiency of physical topology design for IP over WDM networks. Journal of Lightwave Technology, 30 (12). 1931 - 1942 . ISSN 0733-8724

Abstract

Metadata

Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Electronic & Electrical Engineering (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 May 2012 10:32
Last Modified: 08 Feb 2013 17:37
Published Version: http://dx.doi.org/10.1109/JLT.2012.2186557
Status: Published
Publisher: IEEE
Identification Number: 10.1109/JLT.2012.2186557

Downloads

Filename: 2012-05-04T16:10:46Z.atom

Description: admin

Licence: See Attached

Filename: 2012-05-14T10:29:18Z.atom

Description: admin

Licence: See Attached

Filename: WRRO-licence.txt

Description: licence

Share / Export

Statistics